# SDR USAA2014052700044

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 54,349 hours, 19,866 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01180
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 51,382 hours, 18,744 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE WITH SMOKE IN FWD GALLEY & FIRST CLASS CABIN STARTED IN AFT PART OF ACFT & MOVED FWD.  REPLACED RT PACK AIR CYCLE MACHINE & PLENUM CHAMBER IAW AMM TASK 21-52-21-000-001& 21-52-21-400-001.
